# SDR DXTA2010011803948

- Difficulty date: January 14, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N919QS
- Make and model: Cessna 750
- Aircraft serial: 7500224
- Aircraft time: 6,098 hours, 3,705 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Linkage
- Condition: Disconnected
- Location: Rt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON VISUAL APPROACH, THE FLYING CO-PILOT COMPLAINED THE ACFT WAS OUT OF RIG; WANTED TO ROLL RIGHT WITH FLAPS AT 35 DEG. ON POST FLIGHT WE DISCOVERED THE RIGHT FLAP WAS EXTENDED FULL AND NO LINKAGE CONNECTED.  INSPECTED AND FOUND FLAPS FULL UP WITH NR 1 RT FLAP FULL DOWN.  INSPECTED FLAP AND FOUND NR 1 AND NR 2 FLAP ACTUATOR RODS DISCONNECTED FROM ROD ENDS.
